RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2005, Volume 5, Number 1, Pages 55–67 (Mi mmj183)  

This article is cited in 5 scientific papers (total in 5 papers)

Livsiĉ theory for compact group extensions of hyperbolic systems

D. I. Dolgopyat

University of Maryland

Abstract: We prove Livsiĉ-type theorems for rapidly mixing compact group extensions of Anosov diffeomorphisms.

Key words and phrases: Cocycle equation, transfer operator, partial hyperbolicity, small divisors.

DOI: https://doi.org/10.17323/1609-4514-2005-5-1-55-66

Full text: http://www.ams.org/.../abst5-1-2005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 3730C, 37D30, 37J40
Received: May 14, 2003
Language:

Citation: D. I. Dolgopyat, “Livsiĉ theory for compact group extensions of hyperbolic systems”, Mosc. Math. J., 5:1 (2005), 55–67

Citation in format AMSBIB
\Bibitem{Dol05}
\by D.~I.~Dolgopyat
\paper Livsi\^c theory for compact group extensions of hyperbolic systems
\jour Mosc. Math.~J.
\yr 2005
\vol 5
\issue 1
\pages 55--67
\mathnet{http://mi.mathnet.ru/mmj183}
\crossref{https://doi.org/10.17323/1609-4514-2005-5-1-55-66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2153466}
\zmath{https://zbmath.org/?q=an:1094.37014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595200004}


Linking options:
  • http://mi.mathnet.ru/eng/mmj183
  • http://mi.mathnet.ru/eng/mmj/v5/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Dolgopyat, “Averaging and invariant measures”, Mosc. Math. J., 5:3 (2005), 537–576  mathnet  mathscinet  zmath
    2. de la Llave R., Windsor A., “Livšic theorems for non-commutative groups including diffeomorphism groups and results on the existence of conformal structures for Anosov systems”, Ergodic Theory Dynam. Systems, 30:4 (2010), 1055–1100  crossref  mathscinet  zmath  isi  scopus
    3. Wilkinson A., “The Cohomological Equation for Partially Hyperbolic Diffeomorphisms”, Asterisque, 2013, no. 358, 75–165  mathscinet  zmath  isi  elib
    4. Kalinin B., Sadovskaya V., “Holonomies and Cohomology For Cocycles Over Partially Hyperbolic Diffeomorphisms”, Discret. Contin. Dyn. Syst., 36:1 (2016), 245–259  crossref  mathscinet  zmath  isi  scopus
    5. Flaminio L., Forni G., Hertz F.R., “Invariant Distributions For Homogeneous Flows and Affine Transformations”, J. Mod. Dyn., 10 (2016), 33–79  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:86
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019